# SDR 2003UALA00370

- Difficulty date: April 4, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 47,813 hours, 28,061 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION CREW REPORTED EEL (AISLE) LIGHTS INOP ROW 15 TO REAR OF CABIN.   REPLACED FUSES ON AFT BATTREY PACK
